# SDR AALA202204193496

- Difficulty date: April 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A300*
- Aircraft serial: 5282
- Aircraft time: 29,917 hours, 12,055 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Leaking
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED:  INBOUND FLIGHT ATTENDANTS REPORTED STRONG ELECTRICAL ODOR IN THE AFT CABIN WHICH WAS ORIGINALLY NOTICED AT CLT AND BECAME MORE PROMINENT DURING FLIGHT.  **SUPPLEMENTAL REPORT FOR AALA202204123496: MAINTENANCE FOUND  AFT GALLEY COFFEE MAKER HAD A SUBSTANTIAL LEAK THAT WAS GOING ON TO THE WARMING PLATE CAUSING A BURNING SMELL. MAINTENANCE REPLACED THE COFFEE MAKER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL / LEAK CHECK PER AMM 25-35-15. NO ODORS NOTED.  ** (CLOSED)
